Acne Vulgaris

Acne vulgaris is a common skin condition that occurs when the hair follicles are blocked by oil and debris of dead skin cells causing blackheads, whiteheads, pimples, oily skin and scarring.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are these itchy spots on my forehead?

Query: Hi there. I've not changed cosmetic products. The spots on my forehead really just started maybe have had them for a couple weeks I haven't done much of anything. I've just been showering regularly have been afraid to use any new products and make it worse. That's why I reached out. Do you have any...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Ur having acne vulgaris grade 2, which seems to have worsened a little. However, it can b managed wit proper medication. U shouldn't prick at ur pimples as it could get infected and leave spots all over. Start using Suncros aquagel , which is a sunscreen, daily morning... u can use Fash facewa...  Read Full »

How to get rid of stubborn acne on face?

Query: Hello doctor, I have stubborn acne on cheeks for years. It goes away some time, but it comes back sometime else and it is stubborn and never goes away. I am currently on Levothyroxine 175 mcg for hypothyroidism.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your query and concern. Acne Vulgaris is a common skin problem in adolescents, and in adulthood, it involves pilosebaceous follicles or oil glands and therefore seen to involve areas where oil glands are dense like face, chest, back, upper arms. In your cas...  Read Full »

My new acne outbreak is not helped with Cetaphil cleanser and toner. Why?

Query: Hello doctor, I want consult about my acne breakout that happened last month. All of them are fresh and so long to heal. Ever since, I do not do any skincare because I am scared it will do more pimples and I do not know what to use as I have sensitive skin. Whenever I use any product, I always hav...  Read Full »


Dr. Aisvareea

Dermatologist, Venereologist

Answer: Hello, Welcome to iclniq.com. I understood the issue. Acne breakouts are regular. You need to treat it whenever you get it to prevent getting dark spots and scarring. Use a mild cleanser and wash your face only twice a day to avoid it from getting dry. In the day time, wash your face with plain wa...  Read Full »

How to reduce acne and acne scars?

Query: Please tell me how to reduce acne and acne scars. Im 23, have oily skin and get acne every month one week before my periods. My acne is mild and not the severe one. I have tried so much but can't get over it. I drink lots of water, don't have any digestion issues and get regular periods. Tried: Ac...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, I understand acne can be really bothersome and some times difficult to get rid of. I would love to provide satisfactory treatment. My first advice is stop using neem , aloe vera cider vinegar etc as first we need to control your acne first. Applying these creams and gel may sometimes have ...  Read Full »

Why have I started to have lots of acne on my face, particularly on my forehead?

Query: Hi doctor! I used to have clear skin but since I moved to a new place, I started to have lots of acne on my face particularly on my forehead. I thought it would disappear once I went back home, but it only got worse. I did some research and assumed that it was caused by drinking too much cow's mi...  Read Full »


Dr. Vikash Paudel

Dermatologist

Answer: Hi there Acne has multifactorial etiology. Only acne soap does not improve if ypu have grade 2 or more grade acne. You need to have oral and topical medications. This before writing medicines i need to confirm your grade of acne. For mild grade topical clindamycin or retenoic acud derivative would ...  Read Full »

How to get rid of pimples and its dark spots?

Query: Hi doctor, I am having skin problems for the two months where pimples are like faint and after it disappears that spot becomes black. Please help.  Read Full »


Dr. Abhishek Ponathil

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I will help you with your problem. You are having acne vulgaris which is the most common skin condition of your age. Generally, the eruptions on healing leave a mild dark spot. If the eruptions are manipulated by picking them or squeezing them, they leave darker spot...  Read Full »

Why do I get recurrent pimples on cheeks?

Query: Hi doctor, I am a 29-year-old female. Lifestyle is healthy with exercise and good food mostly. Since last year, on both sides of my cheeks especially on the right cheek, there are three to four pimples. They produce the white head dries off leaves a red scar and again another erupts. I have sligh...  Read Full »


Dr. Hari Pathave

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Thank you for providing the information. If possible provide me photographs of the affected areas which will help me for a better understanding of your skin problem and proper treatment plan.  Read Full »

I have pimple scars throughout my face. Shall I try shark oil or pore minimizer?

Query: Hi doctor, I have been very prone to acne and I have pimples and pimple marks almost everywhere on my face for three years, even though I use Master anti-pimple facial wash and Master anti-pimple cleanser every night, it does not seem to be the solution. I am about to use Skinlight body care rejuve...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: Hi, Welcome to icliniq.com. Pimples present on whiteheads, blackheads, abscesses over the face. This is the spectrum of acne vulgaris which is common at a young age. In your case, as you have reported there are active lesions as well as active acne. This occurs due to androgen production during the ...  Read Full »

Why is my skin bumpy after stopping Accutane three months back?

Query: I was accutane for 10 months at 40 mg for the majority. I have been off of it for 3 months and am noticing bumpy skin, they are not pimples, just small slightly elevated bumps.  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: hi Isotretinoin is the best drug for acne vulgaris and you have taken it for 10 months do that's too long. I generally don't give that much high dose. Young age is very prone to acne vulgaris. in my experience I use accutane 40 mg once daily for three or four months only then I stop it. most of...  Read Full »

Please suggest treatment for PCOS with bad skin.

Query: Hi doctor, Five years ago, I was diagnosed with PCOS. Then three years later, I started suffering with very bad skin. My skin was excessively oily and I always have spots and deep pores. Sometimes my skin has red blotches, but they are not raised and there are no heads. I seem to have controlled th...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Since you are already a diagnosed case of PCOS (polycystic ovarian syndrome) which is known to be associated with seborrhea, acne, hirsutism and alopecia called as SAHA syndrome. But, with your history it seems that you are having only acne, which is a good prognostic ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.